MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281414
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier is referenced to a study subject.The patient referenced in this event file is enrolled in the tgr23-02aa together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).H.6: h.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore over the imedidata database and the study site: on (b)(6) 2026, the patient underwent a pre-operative procedure to treat hydronephrosis, which was successfully resolved bilaterally.Prior to the study-site intervention, the patient was treated at another hospital for renal insufficiency.During that hospitalization, a ureteral stent was placed, and the patient remained admitted for one week.The patient presented later to the study site and was an emergency case following an incidental finding of a clinically relevant aneurysm.The study site performed a bilateral endovascular procedure to treat an aortoiliac aneurysm and resolved the finding on (b)(6) 2026.During the night of (b)(6) 2026, a (b)(6) year-old male patient was operated and an intra-procedural renal artery intervention to place two stent grafts (2x bxa062902e - gore® viabahn® vbx balloon expandable endoprosthesis) for left and right renal artery was necessary.It was completed successfully.Following all previously implanted gore® devices for the iliac branches, it was used a gore® excluder® aaa endoprosthesis (rlt, sn: (b)(6)) with two gore® excluder® aaa endoprostheses - contralateral leg devices (right a plc181200, plc231000 and left with plc231000, and plc271000).During this procedure, there was a successful deployment of the rlt device in correct infra-renal position, containing the ballooning of the proximal end of the trunk.However, during advancement of the balloon catheter to this proximal part, reportedly there was a 7 mm proximal migration of the rlt trunk which covered both renal arteries.The physician stated that the position could not be corrected after ballooning, therefore, the physician decided to use 2 vbx stents.Subsequently, the partially covered renal arteries were catheterized and then could be deployed by these 2 vbx stent grafts without issues.On march 17, 2026, it was further reported by the physician that the rlt migration was not related to a functional problem as the device worked as intended.He stated that deployment steps went well, the correct position was reached and then, it was necessary to use a balloon catheter (unknown brand name) with the advancement thru a sheath and due a high friction of the highly kinked (shaggy aorta) this could cause then a push at the rlt device.During a forward pressure attempt into the proximal end of the trunk it came to the migration of 7 mm from its original position.Immediately it was decided to do the intervention to prevent a longer impairment of blood flow with the 2 vbx stents and preserved the blood flow.There was no attempt to re-position the rlt device in that position as the other devices implanted further distally were deployed successfully, thus the physician did not pulled back on the rlt.The procedure could be completed successfully and no further reintervention is planned.On (b)(6) 2026, a follow-up meeting with this patient found type iiia endoleaks (left and right at the level of the common iliac artery).These type iiia endoleaks were reported for this procedure and it is captured in case (b)(4).
 
Event or Problem Description
The following was reported to gore over the imedidata database and the study site: on (b)(6) 2026, a (b)(6) male patient underwent a pre-operative procedure to treat hydronephrosis, which was successfully resolved bilaterally.The patient was treated at another hospital for renal insufficiency.During that hospitalization, a ureteral stent was placed, and the patient remained admitted for one week.The patient presented later to the study site, and a clinically relevant aneurysm was discovered.During the night of (b)(6) 2026, the patient underwent an endovascular aneurysm repair.A gore® excluder® aaa endoprosthesis (trunk - ipsilateral leg device) and gore® excluder® aaa endoprostheses - contralateral leg devices (plc181200, plc231000 on the right and plc231000, and plc271000 on the left) were implanted.The placement of the trunk - ipsilateral leg device went as expected.Then ballooning of the implanted devices was attempted, however, during advancement of the balloon catheter towards the trunk - ipsilateral leg device, there was a 7 mm proximal migration of the trunk - ipsilateral leg device which covered both renal arteries.The physician stated that the trunk - ipsilateral leg device position could not be corrected, therefore, the physician decided to use two vbx stents (2x bxa062902e - gore® viabahn® vbx balloon expandable endoprosthesis) for left and right renal artery to maintain the blood flow.It was completed successfully.It was further reported that the trunk - ipsilateral leg device migration was not related to a functional problem and the trunk - ipsilateral leg device worked as intended.The physician stated that deployment steps went well, the correct position was reached and the forward movement of the balloon catheter occurred due a high friction of the highly kinked, shaggy aorta and caused the migration.No further reintervention is planned.Also, there is a follow-up meeting with the patient in 6 months.
 
Additional Manufacturer Narrative
G3 / g4.Updated.B5 updated, additional information received.H6, - type of investigation: code b11 and code b15 added.B13 is no longer applicable.- medical device problem code: code a150202 is no longer applicable, removed.- health effect - clinical code: considered to add code e0521 (coronary obstruction/occlusion) but is not available due to system limitation.Hence, staying with code e2328 - obstruction.- investigation findings: code c19 added.Code c21 is no longer applicable.- investigation conclusions: d1101 and d12 added.Code d16 is no longer applicable.For annex b and annex c coding, clarification of code b14: - the investigation findings is in relation to the product history review (annex b: b14) indicated that the lot met all pre-release manufacturing specifications; therefore, annex c code c19 is applicable.Investigation summary and findings: the manufacturing records were reviewed and documented in the product history task.The device lot met all pre-release specifications.Neither clinical images enabling direct assessment of product performance nor the product itself, which remains implanted, were returned for evaluation.This complaint was initiated based on information reported to gore over the imedidata database and a clinical study.The reported information indicates a potential device malfunction, related to trunk - ipsilateral leg device migration and unintentional vessel coverage, has occurred.Neither images enabling direct assessment of product performance nor the device itself, which remains implanted, were returned for evaluation.Therefore, the cause of the complaint may be attributed to the user moving the deployed stent while attempted ballooning, as reported.The device instructions for use (ifu) provide instruction for properly positioning and deploying the device; attempting to move or push up the device during deployment, or repositioning the endoprosthesis (trunk - ipsilateral leg device) after complete deployment, is inconsistent with the device ifu as it may lead to device misplacement.D10.Concomitant medical products: updated.Added accessory (unknown balloon type).

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
marcel martin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24710522
Report Number3007284313-2026-04652
Device Sequence Number6110329
Product Code MIH
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- BALLOON, UNKNOWN BALLOON TYPE AND UNKNOWN BRAND.
Outcome Attributed to Adverse Event Other;
Patient SexMale